Alert archive / Florida / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 17, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Apr 15, 2018, 3:20 PM EDT for Lake County, Volusia County, Florida. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2018, 3:20 PM EDT (19:20 UTC)
- Expired
- Apr 15, 2018, 4:15 PM EDT
- In force
- 55 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Lake County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 141 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 7.3 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1019 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 703 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.3
The text
As transmitted.
672
WUUS52 KMLB 151920
SVRMLB
FLC069-127-152015-
/O.NEW.KMLB.SV.W.0017.180415T1920Z-180415T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
320 PM EDT SUN APR 15 2018
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
Northeastern Lake County in east central Florida...
Northwestern Volusia County in east central Florida...
* Until 415 PM EDT
* At 320 PM EDT, severe thunderstorms were located along a line
extending from near Lake George to near Cassia, moving northeast at
45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Daytona Beach, Ormond Beach, DeLand, Holly Hill and Orange City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near Lake George, get away from the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 15 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2943 8107 2927 8099 2886 8136 2893 8139
2893 8153 2934 8161 2938 8145 2940 8142
2926 8142 2927 8116 2941 8116 2943 8111
TIME...MOT...LOC 1920Z 225DEG 38KT 2934 8156 2894 8147
HAIL...<.75IN
WIND...60MPH
$$
Cristaldi2 follow-up statements
261
WWUS52 KMLB 151943
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
343 PM EDT SUN APR 15 2018
FLC069-151951-
/O.CAN.KMLB.SV.W.0017.000000T0000Z-180415T2015Z/
Lake FL-
343 PM EDT SUN APR 15 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAKE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area into Volusia county. Therefore, the warning has been cancelled.
LAT...LON 2943 8107 2927 8099 2886 8136 2889 8137
2889 8135 2894 8135 2897 8137 2898 8135
2906 8146 2909 8146 2910 8148 2923 8149
2938 8145 2940 8142 2926 8142 2927 8116
2941 8116 2943 8111
TIME...MOT...LOC 1941Z 225DEG 38KT 2949 8139 2909 8130
$$
FLC127-152015-
/O.CON.KMLB.SV.W.0017.000000T0000Z-180415T2015Z/
Volusia FL-
343 PM EDT SUN APR 15 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHWESTERN VOLUSIA COUNTY...
At 341 PM EDT, severe thunderstorms were located along a line
extending from near Andalusia to DeLand Airport, moving northeast at
45 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
DeLeon Springs, Barberville, DeLand, Daytona Beach, Ormond Beach,
Holly Hill and Orange City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2943 8107 2927 8099 2886 8136 2889 8137
2889 8135 2894 8135 2897 8137 2898 8135
2906 8146 2909 8146 2910 8148 2923 8149
2938 8145 2940 8142 2926 8142 2927 8116
2941 8116 2943 8111
TIME...MOT...LOC 1941Z 225DEG 38KT 2949 8139 2909 8130
HAIL...<.75IN
WIND...70MPH
$$
Volkmer691
WWUS52 KMLB 151956
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
356 PM EDT SUN APR 15 2018
FLC127-152015-
/O.CON.KMLB.SV.W.0017.000000T0000Z-180415T2015Z/
Volusia FL-
356 PM EDT SUN APR 15 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTH CENTRAL VOLUSIA COUNTY...
At 355 PM EDT, severe thunderstorms were located along a line
extending from near Ormond-By-the-Sea to 7 miles east of DeLand
Airport, moving northeast at 45 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Daytona Beach, Ormond Beach, DeLand, Holly Hill and
Ormond-By-the-Sea.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
If on or near the Intracoastal Waterway or Halifax River, get away
from the water and move indoors or inside a vehicle. remember,
lightning can strike out to 15 miles from the parent thunderstorm.
If you can hear thunder, you are close enough to be struck by
lightning. Move to safe shelter now! Do not be caught on the water
in a thunderstorm.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2943 8107 2927 8099 2900 8124 2909 8131
2919 8124 2926 8127 2927 8115 2941 8116
2943 8111
TIME...MOT...LOC 1955Z 274DEG 39KT 2934 8116 2910 8116
HAIL...<.75IN
WIND...70MPH
$$
CristaldiWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 3:10 PM EDT, 10 minutes earlier.
Area forecast discussion, Apr 15, 3:10 PM EDT, 10 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
310 PM EDT Sun Apr 15 2018
.DISCUSSION...
...Potential for Strong-Severe Storms Through This Evening...
.Current-Tonight...
Convection firing ahead of main squall line presently. Strengthening
low level wind fields over the region with many locations reporting
sfc winds gusting to around 35 mph outside of convection. Cape wind
profilers indicate 35-40kt LLJ just above the surface early this
afternoon. Any cells that move through will be capable of producing
winds of around 50 mph...even stronger where further intensification
takes place. Activity ahead of the main squall line will continue
during the mid-late afternoon. Prefrontal convective line moving
across northern sections getting better organized, with a few cells
also moving south and east of this area. Any of these cells will
also be capable of becoming strong-severe. Deep layer shear is
strongest to the north, but surface winds backed to SELY along the
Space and Treasure Coasts, helping to enhance directional shear in
those locations.
Activity will push through into this evening, with rain/storms
ending from NW-SE during the evening hours...and pushing south of
the Treasure Coast areas before midnight. Much drier and cooler air
arrives behind the front in the late night hours, with overnight
mins in the mid-upper 50s across much of the area, save for a few
lower 50s far north and lower 60s southern Treasure Coast.
Previous discussion follows...
Monday-Friday...a dry work week in store as southern extent of broad
mid-upper trough over the eastern U.S. early in the period gives way
to a shortwave ridge by midweek, then pattern aloft become mostly
zonal late week. Initial post-frontal airmass will result in a quite
cool mid April day Mon, with max temps some 8-14 degrees below
climo, coldest across the northern third of CWA. Max temps will then
begin to modify as surface high spreads from NE Gulf Tue to FL Wed
then into the Atlantic late week. Mins remaining below normal
Tue/Wed mornings (mostly in the 50s, but with some mid/upper 40s
across interior rural areas early Tue). Max temps return to near
normal Tue, then above Wed-Fri, although a cool wedge likely to work
onshore with a backdoor front Fri, lowering maxs to the upper
70s/lower 80s across Volusia/N Brevard Counties. Mins returning to
the 60s Thu-Fri, except some upper 50s across the northern interior.
Saturday...building high pressure well north of the state will cause
low level winds to veer easterly and gradient to increase some. Long
fetch of onshore flow will begin to tap an increasingly moist
upstream airmass, with prospect for isolated showers, initially
across the southern CWA. Temps near climo along the coast (except a
few degrees below north of the Cape) and several degrees above
across inland areas.
&&
.AVIATION...South winds 16-14kt gusting to near 30kt outside of
convection this afternoon. Expect MVFR cig/vsby reductions in
widespread SHRA with ocnl IFR/LIFR TSRA with sfc winds G35KT through
late afternnon-evening as squall line pushes through. Activity winds
down from NW-SE and becoming VFR most locations by around 16/06z.
&&
.MARINE...
Through Tonight...Fresh to strong south winds through late afternoon
before veering to S/SW by late aftn/early evng with the passage of
the squall line. Strong-severe prefrontal storms pushing across the
coast and over the local waters in the late afternoon and into the
evening hours. Winds bcmg a moderate to fresh W/NW breeze overnight
as the front pushes in with precip ending from NW to SE. Seas
building to 6-8FT nearshore and 8-10FT offshore by late aftn...
subsiding to 4-6FT nearshore and 6-8FT offshore aft midnight as
winds veer to a more westerly component. Significant short pd chop
expected with the dvlpg offshore breeze.
Monday-Thursday...Strong post-frontal NW flow early Mon will
gradually lessen some during the day/overnight, but remaining near
15 kt. Seas gradually lowering toward 3-4 ft nearshore and up to 6
ft offshore by early Tue. Should be able to drop SCA for nearshore
and southern offshore leg early Mon, but likely will continue into
the afternoon for the offshore area from Sebastian north. Winds veer
north Tue and weaken substantially as surface high approaches. Flow
becoming S near 10 kt Wed night, then light S/SW Thu. Seas will
continue to subside, reaching 2-3 ft all waters Wed-Thu.
&&
.FIRE WEATHER...
Very dry airmass will remain in place for at least the first half of
the week. Low RH values may fall below 35 percent in a few locations
Monday, then over a larger portion of the area on Tuesday, as
temperatures rise but a dry air mass remains in place.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 52 67 50 74 / 50 0 0 0
MCO 56 72 52 77 / 40 0 0 0
MLB 59 75 51 75 / 60 0 0 0
VRB 59 76 51 76 / 70 0 0 0
LEE 54 70 51 76 / 30 0 0 0
SFB 54 72 50 78 / 40 0 0 0
ORL 56 72 53 79 / 40 0 0 0
FPR 60 76 50 77 / 70 0 0 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Lake Wind Advisory until 8 PM EDT this evening for Coastal
Volusia County-Indian River-Inland Volusia County-Martin-
Northern Brevard County-Northern Lake County-Okeechobee-
Orange-Osceola-Seminole-Southern Brevard County-Southern
Lake County-St. Lucie.
AM...Small Craft Advisory until 10 AM EDT Monday for Flagler Beach to
Volusia-Brevard County Line 0-20 nm-Sebastian Inlet to
Jupiter Inlet 0-20 nm-Sebastian Inlet to Jupiter Inlet 20-
60 nm-Volusia-Brevard County Line to Sebastian Inlet 0-20
nm.
Small Craft Advisory until 4 PM EDT Monday for Flagler Beach to
Volusia-Brevard County Line 20-60 nm-Volusia-Brevard County
Line to Sebastian Inlet 20-60 nm.
&&
Glitto/Cristaldi/Combs/Smith/VolkmerHazardous weather outlook, Apr 15, 7:46 AM EDT, 7 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 746 AM EDT Sun Apr 15 2018 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-152145- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia County- Northern Lake County-Orange-Seminole-Southern Brevard County- Osceola-Indian River-Okeechobee-St. Lucie-Martin- Coastal Volusia County-Southern Lake County- Northern Brevard County- 746 AM EDT Sun Apr 15 2018 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... There will be a slight risk of severe storms today as a strong late season cold front moves across the Gulf of Mexico toward the Florida peninsula. A squall line is expected to develop ahead of the front that will bring an organized band of showers and thunderstorms this afternoon and this evening. Strong and damaging wind gusts, frequent lightning, and small hail will be possible. as well as a brief tornadoes. People should monitor forecasts today, especially those involved in outdoor events. .HIGH WIND IMPACT... Brisk southerly winds will prevail ahead of a strong cold front that will push through central Florida this evening. Sustain winds between 20 and 25 mph are expected, with frequent higher gusts. A Lake Wind Advisory will be in effect between 10 AM and 8 PM today. .MARINE THUNDERSTORM GUST IMPACT... A squall line is expected to push across central Florida today that will bring an organized band of showers and thunderstorms this afternoon and this evening. Wind gusts of 35 knots or greater, frequent lightning, and small hail will be possible, especially as the storms approach and move off the east Florida coast. Boaters should take steps to prepare for these storms. .WATERSPOUT IMPACT... An organized squall line is expected to push across central Florida this afternoon and this evening that may produce brief waterspouts over the coastal waters and the inland lakes. .WIND AND SEA IMPACT... A fresh to strong southerly breeze will develop over the Atlantic waters today as a late season cold front pushes across the Gulf of Mexico. These winds will generate hazardous boating conditions as seas build to 6 to 8 feet nearshore and 8 to 10 feet offshore. Winds will shift to the west and northwest overnight as the cold front pushes through central Florida. While the developing offshore flow will result in lower wave heights, it also will produce rough, short period chop. A Small Craft Advisory is in effect from Flagler Beach to Jupiter Inlet out to 60 nautical miles. .RIP CURRENT IMPACT... Brisk southerly winds in the surf zone today will produce a strong longshore current flowing from the south toward the north. To avoid the northward pull of a longshore current, swim toward shore, and never swim directly against the ocean current. Check with your local beach patrol for additional information about ocean hazards. Always swim within sight of a lifeguard, and never swim alone. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. Winds will diminish into Monday, but will remain strong enough to require a Small Craft Advisory into the afternoon hours. .SPOTTER INFORMATION STATEMENT... Spotters are requested to monitor the weather and self activate if needed. Bragaw/Cristaldi
In the hours before
Local storm report, Apr 15, 2:46 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
246 PM EDT SUN APR 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 PM TSTM WND GST LEESBURG AIRPORT 28.82N 81.81W
04/15/2018 M43 MPH LAKE FL ASOS
ASOS MEASURED WIND GUST OF 37KT/43MPH FROM S
&&
JRSSpecial weather statement, Apr 15, 2:59 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Melbourne FL
259 PM EDT SUN APR 15 2018
FLZ058-151945-
Okeechobee FL-
259 PM EDT SUN APR 15 2018
...SIGNIFICANT WEATHER ADVISORY FOR OKEECHOBEE COUNTY UNTIL 345 PM
EDT...
At 259 PM EDT, Doppler radar was tracking a strong thunderstorm near
Buckhead Ridge, moving north at 40 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Okeechobee, Fort Drum, Okee Tantie Recreation Area, Country Hills
Estates and Whispering Pines.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2717 8088 2716 8089 2717 8091 2719 8091
2720 8094 2722 8095 2722 8097 2723 8099
2725 8098 2726 8100 2759 8094 2756 8078
2755 8070 2721 8080 2720 8083 2714 8087
TIME...MOT...LOC 1859Z 192DEG 30KT 2718 8092
CristaldiLocal storm report, Apr 15, 3:04 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
304 PM EDT SUN APR 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM TSTM WND GST 5 NW BAY LAKE 28.44N 81.63W
04/15/2018 M48 MPH Orange FL MESONET
WXFLOW SITE XRDY MEASURED WIND GUST OF 42KT/48MPH FROM S
&&
JRSLocal storm report, Apr 15, 3:12 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
312 PM EDT SUN APR 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG APOPKA 28.69N 81.51W
04/15/2018 ORANGE FL TRAINED SPOTTER
TRAINED SPOTTER REPORTS LARGE TREE BRANCHES DOWN,
ESTIMATES WIND GUST NEAR 60MPH
&&
JRSSpecial weather statement, Apr 15, 3:14 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Melbourne FL
314 PM EDT SUN APR 15 2018
FLZ041-044-141-152000-
Northern Lake County FL-Inland Volusia County FL-
Coastal Volusia County FL-
314 PM EDT SUN APR 15 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAKE AND
NORTHWESTERN VOLUSIA COUNTIES UNTIL 400 PM EDT...
At 314 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lake George to near Paisley. Movement was
northeast at 55 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Daytona Beach, Ormond Beach, DeLand, Pierson and Ormond-By-the-Sea.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If on or near Lake George, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 2943 8107 2932 8101 2893 8140 2893 8152
2933 8164 2938 8145 2940 8143 2940 8142
2926 8142 2926 8122 2927 8115 2941 8116
2943 8111
TIME...MOT...LOC 1914Z 216DEG 47KT 2934 8159 2895 8150
CristaldiLocal storm report, Apr 15, 3:18 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
318 PM EDT SUN APR 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM TSTM WND GST ORLANDO INTERNATIONAL A 28.43N 81.31W
04/15/2018 M48 MPH ORANGE FL ASOS
ASOS MEASURED WIND GUST OF 42KT/48MPH FROM S. SUSTAINED
WINDS OF 30KTS
&&
JRSThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 4:22 AM EDT | Lake Wind Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 16 hr |
| Apr 15, 2:05 PM EDT | Special Weather Statement | MLB | Okeechobee | 40 min |
| Apr 15, 2:10 PM EDT | Special Weather Statement | MLB | Lake | 35 min |
| Apr 15, 2:28 PM EDT | Special Weather Statement | MLB | Lake | 47 min |
| Apr 15, 2:45 PM EDT | Special Weather Statement | MLB | Orange | 30 min |
| Apr 15, 2:59 PM EDT | Special Weather Statement | MLB | Okeechobee | 46 min |
| Apr 15, 3:08 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange | 37 min |
| Apr 15, 3:14 PM EDT | Special Weather Statement | MLB | Volusia | 46 min |
| Apr 15, 3:18 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Seminole | 27 min |
| Apr 15, 3:21 PM EDT | Special Weather Statement | MLB | Brevard | 39 min |
| Apr 15, 3:24 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Apr 15, 3:40 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Apr 15, 3:41 PM EDT | Severe Thunderstorm Warning | MLB | Seminole, Volusia | 49 min |
| Apr 15, 3:44 PM EDT | Special Weather Statement | MLB | Indian River | 46 min |
| Apr 15, 4:02 PM EDT | Special Weather Statement | MLB | Brevard | 28 min |
| Apr 15, 4:22 PM EDT | Special Weather Statement | MLB | Seminole | 38 min |
| Apr 15, 4:25 PM EDT | Special Weather Statement | MLB | Lake | 50 min |
| Apr 15, 4:26 PM EDT | Special Weather Statement | MLB | Indian River | 34 min |
| Apr 15, 4:39 PM EDT | Special Weather Statement | MLB | Brevard | 21 min |
| Apr 15, 4:48 PM EDT | Special Marine Warning | MLB | 117 min | |
| Apr 15, 4:57 PM EDT | Tornado Warning | MLB | Indian River | 18 min |
| Apr 15, 5:03 PM EDT | Special Marine Warning | MLB | 117 min | |
| Apr 15, 5:27 PM EDT | Special Weather Statement | MLB | Indian River | 33 min |
| Apr 15, 5:57 PM EDT | Special Marine Warning | MLB | 53 min | |
| Apr 15, 7:04 PM EDT | Special Marine Warning | MLB | 3 hr | |
| Apr 15, 7:08 PM EDT | Special Weather Statement | MLB | Indian River, Martin, Okeechobee, Saint Lucie | 67 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.